# SDR QXEA2012040600268

- Difficulty date: April 6, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 20,144 hours, 20,262 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Flange
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RT INBD L/E UPPER AND LOWER FLANGES HAVE WORKING RIVETS.  R & R FASTENERS IAW SRM 51-42-45-02-01.
